# SDR TWAA9909501

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Fitting
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE RT SPAR TO TRAP FITTING HAD FLAW INDICATION BEYOND NDT LIMITS.  TRAP FITTING WAS INSTALLED AND SECURED PER SRM 51-30-1.
